Volume 7, Number 1
Previous Issue Next Issue

G. Gie & R. Temam

Int. J. Numer. Anal. Mod., 7 (2010), pp. 1-29

Preview Full PDF 338 1293 Abstract

G. Wang & X. Yu

Int. J. Numer. Anal. Mod., 7 (2010), pp. 30-65

Preview Full PDF 324 1298 Abstract

X. Liu & Y. Zhang

Int. J. Numer. Anal. Mod., 7 (2010), pp. 66-86

Preview Full PDF 319 1921 Abstract

T. Sun

Int. J. Numer. Anal. Mod., 7 (2010), pp. 87-107

Preview Full PDF 316 1240 Abstract

G. Wang & X. Yang

Int. J. Numer. Anal. Mod., 7 (2010), pp. 108-124

Preview Full PDF 341 1265 Abstract

S. Micheletti & S. Perotto

Int. J. Numer. Anal. Mod., 7 (2010), pp. 125-155

Preview Full PDF 319 1218 Abstract

B. Jovanovic & L. Vulkov

Int. J. Numer. Anal. Mod., 7 (2010), pp. 156-172

Preview Full PDF 317 1853 Abstract

M. Maghrebi & A. Zarghami

Int. J. Numer. Anal. Mod., 7 (2010), pp. 173-193

Preview Full PDF 326 1243 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80